Nollywood actress, Kemi Afolabi is currently hospitalized in Makkah, Saudi Arabia.
According to a medical practitioner attached to the Lagos State Muslim Pilgrims Welfare Board (LSMPWB), Dr Abideen Aro, Afolabi, the actress had symptoms such as fever, headache, loss of appetite and weakness.
The actress had travelled to the country to perform hajj but she fell ill due to the stress associated with the hajj exercise.
According to a doctor working with the Lagos State Accident and Emergency Centre, Dr Aro, Pilgrims have been warned to use anti-malarial drugs as prophylaxis before leaving the country.
Amirul Hajj, Dr AbdulHakeem AbdulLateef paid the actress a visit along with some clerics.
Dr Abdul Lateef assured Afolabi that she was going to be adequately cared for and he prayed for her.
“Before we left Lagos, the directive of Governor Babajide Sanwo-Olu to us is to ensure the proper welfare of the pilgrims,” Dr AbdulLateef told The Nation.
“It is normal for someone coming for hajj exercise for the first time to experience this kind of thing due to the rigours of the exercise. Part of our orientation before leaving Lagos was too sensitive the pilgrims on things to expect in Saudi Arabia. I have directed the Head of the Medical Team to see her and other pilgrims down with an illness. I pray to Allah to grant them quick recovery before the main hajj rites commence.”
View this post on Instagram
Actress Kemi Afolabi rushed to the hospital in Saudi . . Veteran Nollywood actress, Kemi Afolabi, was Thursday rushed to a hospital in Makkah, Saudi Arabia, after falling ill due to the stress associated with hajj exercise, TheNation reports . . It was gathered that Afolabi had been showing symptoms of illness while in Madinah. She was seen sleeping in the bus during Ziyara (visitation to historical sites). . . While Afolabi joined the other pilgrims to some of the sites, at other sites, she sat in the bus. It was learnt that the eight hour drive from Madinah to Makkah last Tuesday took a toll on her. . . Dr Abideen Aro, a medical practitioner attached to the Lagos State Muslim Pilgrims Welfare Board (LSMPWB), Afolabi had symptoms such as fever, headache, loss of appetite and weakness. . . He said: “We have warned the pilgrims before leaving Nigeria to use anti-malarial drugs as prophylaxis. But unfortunately, in her case, she didn’t use the drug due to oversight.”